SEX and CFS

Discussion in 'Fibromyalgia Main Forum' started by brisso, May 7, 2003.

  1. brisso

    brisso New Member

    THIS HAS ONLY HAPPENED SINCE DEVELOPING C.F.S.

    Got a weird problem which I think MAY be a detoxification
    issue.
    After orgasm, there is a thick, foam in the toilet when I urinate after sex.
    Even if I don't urinate until the next morning, there is this white foam in the bowl that looks like soap suds!
    It is really difficult to flush away (usually taking about 3 goes).
    For an experiment I have left the toilet unflushed for a whole day, and it only breaks down marginally.
    Also, sometimes this substance stings when I urinate it, to the point of needing a couple of paracitamol for pain relief.

    For the record, orgasm makes my CFS symptoms much worse,
    even if it's just a quick mastibation.

    Anybody experience symptoms like this, or know what causes it?
  2. Manwithfibro

    Manwithfibro New Member

    This highly foamy, foul urine is normal with me since being on Guaifenesin. I am hoping it is the phosphoric acid coming out. I know exactly what you mean except I do not correlate it to sex. It happens while cycling.

  3. brisso

    brisso New Member

    PH strips are a good idea, thanks.
    I think they will show very acid.
  4. brisso

    brisso New Member

    No, not on Guai.
    It happens even when i'm not on any suppliments at all.
    I think it must be some sort of metabolic process which is not being detoxified properly.
    I wondered if the substance might be ammonia, as it foams up like disinfectant.
    It is only noticable after a lot of energy has been burnt up in a very short time-frame (such as orgasm for example.)
    -brisso
  5. loopyloo

    loopyloo New Member

    I am not a bloke either but i have noticed since being diagnosed and on medication my wee is very yellow and smells like ammonia really strong so i think it could be the medication as if you are on atibiotics your wee would be yellow and strong but smells of antibiotics so i think it could be caused by the medications we take or to be some thing to do with the illness what do you all think or does that sound silly.
    Loopyloo xx